Pfaffian hybrid systems


Korovina, M. and Vorobjov, N., 2004. Pfaffian hybrid systems. In: Computer Science Logic, Proceedings.Vol. 3210. , pp. 430-441. (Lecture Notes in Computer Science)

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.


It is well known that in an o-minimal hybrid system the continuous and discrete components can be separated, and therefore the problem of finite bisimulation reduces to the same problem for a transition system associated with a continuous dynamical system. It was recently proved by several authors that under certain natural assumptions such finite bisimulation exists. In the paper we consider o-minimal systems defined by Pfaffian functions, either implicitly (via triangular systems of ordinary differential equations) or explicitly (by means of semi-Pfaffian maps). We give explicit upper bounds on the sizes of bisimulations as functions of formats of initial dynamical systems. We also suggest an algorithm with an elementary (doubly-exponential) upper complexity bound for computing finite bisimulations of these systems.


Item Type Book Sections
CreatorsKorovina, M.and Vorobjov, N.
DepartmentsFaculty of Science > Computer Science
ID Code5470
Additional InformationID number: ISI:000224024900033


Actions (login required)

View Item